Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Random Operators and Stochastic Equations

Editor-in-Chief: Girko, Vyacheslav

Managing Editor: Molchanov, S.

Editorial Board Member: Accardi, L. / Albeverio, Sergio / Carmona, R. / Casati, G. / Christopeit, N. / Domanski, C. / Drygas, Hilmar / Gupta, A.K. / Ibragimov, I. / Kirsch, Werner / Klein, A. / Kondratyev, Yuri / Kurotschka, V. / Leonenko, N. / Loubaton, Philippe / Orsingher, E. / Pastur, L. / Rodrigues, Waldyr A. / Shiryaev, Albert / Turbin, A.F. / Veretennikov, Alexandre

4 Issues per year


CiteScore 2016: 0.37

SCImago Journal Rank (SJR) 2016: 0.276
Source Normalized Impact per Paper (SNIP) 2016: 0.793

Mathematical Citation Quotient (MCQ) 2016: 0.09

Online
ISSN
1569-397X
See all formats and pricing
More options …
Volume 19, Issue 1 (Jan 2011)

Issues

The rate of convergence of the Euler scheme to the solution of stochastic differential equations with nonhomogeneous coefficients and non-Lipschitz diffusion

Yuliya S. Mishura
  • Department of Probability Theory, Statistics and Actuarial Mathematics, Taras Shevchenko National University of Kyiv, Volodymyrska 64, Kyiv 01601, Ukraine.
  • Email
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
/ Svitlana V. Posashkova
  • Department of Probability Theory, Statistics and Actuarial Mathematics, Taras Shevchenko National University of Kyiv, Volodymyrska 64, Kyiv 01601, Ukraine.
  • Email
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
Published Online: 2011-02-10 | DOI: https://doi.org/10.1515/ROSE.2011.003

Abstract

We study one-dimensional stochastic differential equations with nonhomogeneous coefficients and non-Lipschitz diffusion. We prove some properties of the solutions of such equations and of the corresponding Euler scheme. We obtain the convergence rate of the Euler scheme for diffusions with weak singularity at zero.

Keywords.: Stochastic differential equation; nonhomogeneous coefficients; non-Lipschitz diffusion; Euler scheme; rate of convergence; local time

About the article

Received: 2009-06-01

Accepted: 2009-11-02

Published Online: 2011-02-10

Published in Print: 2011-03-01


Citation Information: Random Operators and Stochastic Equations, ISSN (Online) 1569-397x, ISSN (Print) 0926-6364, DOI: https://doi.org/10.1515/ROSE.2011.003.

Export Citation

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Qimin Zhang, Yating Liu, and Xining Li
Applied Mathematics and Computation, 2014, Volume 235, Page 439
[2]
Ali Foroush Bastani and Mahdieh Tahmasebi
Journal of Computational and Applied Mathematics, 2012, Volume 236, Number 7, Page 1903
[3]
V. P. Zubchenko and Yu. S. Mishura
Ukrainian Mathematical Journal, 2011, Volume 63, Number 1, Page 49

Comments (0)

Please log in or register to comment.
Log in